Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    2738

Day 4: ARGH

Quinnnnnnn

599 views

Whelp, today is not fun. My skin is notably less red actually and my lips aren't dry, but the headache I have in crazy. Its so bad I haven't taken my dosage of Claravis today because I'm afraid of it getting worse. I'm going to push through and take it soon, but this stinks.

Symptoms: Painful and demotivating headache behind my eyes, some dryness on individual spots, one pimple dried out and turned into some kind of sore (lovely), lack of appetite. I also have a weird cough, I'm not sure if its from the accutane but its not great.

Diet: About a liter of water so far, a few bites of my roommates ham croissant, small green salad with chicken, half a blue gatorade



2 Comments


Recommended Comments

having been on accutane twice i had the headaches and they occurred every time i was dehydrated in the same place behind the eyes and took hours to settle. Make sure you drink more water than usual as it drys your whole body out.

Aim for at least 2 litres of water. I found that as long as i hammered the water down i rarely experienced them.

Share this comment


Link to comment

Ive been working on staying hydrated and have noticed improvements in this. My "hydrated" level is when I drink about 3 liters a day! its going to be a long and water-filled three months haha
 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×